# SDR CA020731009

- Difficulty date: June 30, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 58,971 hours
- Engine: Pwa JT8D9A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 5893543110
- Condition: Malfunctioned
- Location: Windscreen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) OUTER PANE OF F/O,S NR 1 FORWARD WINDOW CRACKED AND DELAMINATED WHILE CRUSING AT 330. ALTITUDE REDUCED, DIFFERENTIAL REDUCED AS PRECAUTION. F/O,S WINDOW AND HEAT CONTROLLER REPLACED AS PER AMM.
